It is currently Fri Aug 18, 2017 12:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Jan 17, 2014 5:48 pm 
Offline
Average Poster
Average Poster

Joined: Thu Dec 19, 2013 5:56 pm
Posts: 15
I' m done, i cant handle what suboxone is doing to my body anymore. Im retaining so much fluid ,I can't sleep but I'm so tired I'm falling asleep on the toilet. I have been sleepwalking and sitting up in the middle of the night while I'm sound asleepand snoring loudly. I know everything that's going on is from the suboxone because I've only been on it for a month and didnt have any of these issues before.. after 3 days my legs were so swollen it hurt to bend down and bathe my son. Id rather be sick then deal with all of this nonsense going on with my health.

So, to the real matter at hand.. how bad can I expect this to be and any tips on how to get through it while still functioning? I have a special needs child who requires 24/7 care and just started a new job so i cant just sleep through it unfortunately and ttapering isnt an option because I opened every suboxone packet i had and put water in the bottle. Im just done.


Top
 Profile  
 
PostPosted: Fri Jan 17, 2014 7:49 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 01, 2013 9:19 pm
Posts: 55
I'm sorry you're having such bad issues with suboxone. I can't say I'd recommend jumping at such a high dose with no taper at all. Seems ill advised to me based on everything I've read and heard.

As far as withdrawal, you can likely expect pretty intense acute withdrawal symptoms. The usual suspects; cramps aches, anxiety, vomiting, diarrhea, rls, insomnia, for 7 to 10 days, with some symptoms like anxiety and depression , insomnia, and rls lingering for a month or two.

If you have access to xanax our other benzos, provided you've not had a problem with them, they van help possibly with some of the acute symptoms of lack of sleep, and anxiety. Otc imodium will help with diarrhea and cramps, and otc pain relievers to help with aches and pains. aleve works well. You could also google the Thomas recipe for opiate detox. Some say it helps alot. And of course, keep up your fluid intake. With vomiting, sweating, and diarrhea, dehydration can happen quickly and land you in the hospital. Try to get in a little exercise also, it sucks, but it does help!

I hope your withdrawal won't be too intense for you. idk if it's feasible for you, but if you could get someone to help out with taking care of your child during you acute wd, that would be best..for you both.

Also, since suboxone didn't seem to be the right treatment for you, I hope once your thru your detox, you'll find something that works for you to remain clean. Again, I'm so sorry your experience with suboxone didn't work or for you. had you considered lowering your dose? Often, unpleasant side effects are directly related to too high of a dose, and often disappear or greatly improve with a lower dose. Did you try that?


Top
 Profile  
 
PostPosted: Fri Jan 17, 2014 8:59 pm 
Offline
Average Poster
Average Poster

Joined: Thu Dec 19, 2013 5:56 pm
Posts: 15
I tried doing 4 mg for a few days and I didn't see much of a difference in any of the symptoms ive been experiencing unfortunately. I am so upset, I really wanted this to work. I actually found 2 strips in my makeup bag so maybe if i take a milligram or so off once i start getting sick in a few days and keep doing just that small amount prn every couple days after that it wont be as bad. With my son's condition its hard to get anyone to help and I just started a new job so this has to be as easy as I can make it. I will get the Imodium and I have ativan as well. I may not need the meds for sleep though because I always am exhausted when I'm coming off of other opiates.. all I want to do is sleep. Thats more of what I'm worried about. I can handle the runny nose and all that, the yawning and constant need for sleep kills me.

I don't want anyone to read my post and be afraid of starting suboxone either, I havent heard too many people say theyve had these types of issues with it. It helped me to kick my DOC and for that i am grateful.. Ican uunderstand why so many swear by it.
Thank you for your help :)


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Jan 17, 2014 9:51 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 01, 2013 9:19 pm
Posts: 55
Yea, I'd hold on to those two films you found, it's likely that you'll need some relief when things get rough. I dint think that taking a very small amount well set your detox back too much, as long as it's strictly prn, and doesn't become a "regimen", perhaps some members with more experience with detox could also weigh in on the taking a mg.or so prn, and give their recommendations. I'm glad that suboxone at least was able to help you kick your drug of choice,that had to have been a relief. This medicine has been a real blessing to me and has truly given me my life back. Active addiction stole soooooo many years from me. My mind and body really were exhausted. I finally know what it feels like to be happy and normal. My experience has been so positive so I'm bummed to hear it's not that way for everyone, no fair huh?

I think with the ativan, imodium, and all you've got to keep your body moving and mind occupied, you'll at least be able to function enough for work. Congrats and good luck on your job too,I know these aren't optimal conditions to begin a job.
Keep posting and let us know how you're doing and if we can help you. I'll keep you in my thoughts.


Top
 Profile  
 
PostPosted: Sat Feb 08, 2014 12:59 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jan 30, 2014 1:59 pm
Posts: 4
Location: Atlanta GA
good lord.. if you are having such bad side effects you shouldnt have taken it that long to begin with. especially if its making you retain water -- which is im sure is increasing your blood pressure. sounds like an allergic reaction or sub just isnt for you. hope you get things worked out. good luck.


Top
 Profile  
 
PostPosted: Thu May 01, 2014 11:54 pm 
Offline
New Poster
New Poster

Joined: Tue Apr 22, 2014 7:17 pm
Posts: 2
I've been on 8mg for a year. When I first started Suboxone, I too had water retention in my legs. It helped when I bought socks that are made for diabetics. It finally wore off after about two months and my legs and ankles went back to normal. I also have issues with sleepwalking. Those issues are still happening unfortunately.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group